Jump to content

Film. Limitless


squirrel
 Share

Recommended Posts

has anyone wached this film yet i draws uncanny paralles to being on A/D'S

Started Seroxat(Paxil) for panic attacks in 1997 stopped the drug in 2005 tapered over 3 months ( doctors advice)

Suffered severe and protracted withdrawl ever since.

No other medication taken.

Link to comment
Share on other sites

has anyone wached this film yet i draws uncanny paralles to being on A/D'S

 

Hi Squirrel,

 

There was a earlier discussion on these forums about this which I am too lazy to search for.

 

As one who saw the film, I totally agree with you. I so badly wanted to discuss it with folks in the meetup group that I saw it with. But then when I thought about the issue more, I realized discussing why I liked it so much might be tricky in trying to avoid mentioning that I was on ADs.

 

By the way, I could use that drug right now:)

 

CS

Drug cocktail 1995 - 2010
Started taper of Adderall, Wellbutrin XL, Remeron, and Doxepin in 2006
Finished taper on June 10, 2010

Temazepam on a PRN basis approximately twice a month - 2014 to 2016

Beginning in 2017 - Consumption increased to about two times per week

April 2017 - Increased to taking it full time for insomnia

Link to comment
Share on other sites

I did not see the movie but read about it... and I do not want to see it because it reminds me too much of my PAxil horror story and the movie is brought as fictional while it is bitter reality for many AD dependent people. Maybe I will see it in a later stage.

10 mg Paxil/Seroxat since 2002
several attempts to quit since 2004
Quit c/t again Oktober 2007, in protracted w/d since then
after 3.5 years slight improvement but still on the road

after 6 years pretty much recovered but still some nasty residual sypmtons
after 8.5 years working again on a 90% base and basically functioning normally again!

 

Link to comment
Share on other sites

i watched it last night and was a bitter reality for me !

Started Seroxat(Paxil) for panic attacks in 1997 stopped the drug in 2005 tapered over 3 months ( doctors advice)

Suffered severe and protracted withdrawl ever since.

No other medication taken.

Link to comment
Share on other sites

  • Administrator

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment
Share on other sites

 Share

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy